# SDR SWAA2013041014656

- Difficulty date: March 16, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 31,103 hours, 21,342 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Part number: 9936639
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 222ADF CHANNEL CRACKED.  REMOVED AND REPLACED STIFFENERS IAW SRM & AMM & DWG.
